| Model Number |
1549-09-002 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Difficult to Advance (2920)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
07/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was undergoing a revision of a revision (no depuy product) on (b)(6) 2020 ( (b)(6) hospital) all components were removed (non depuy) and an attune revision system was being utilised.The attune femoral construct required posterior augments on both the medial and lateral posterior condyles.When attempting to connect the lateral 8mm (size 9) posterior augment, this augment would not seat / connect correctly - it would initially seat but when an attempt was made to tighten this augment down using the torque driver, the augment would lift showing a gap of approximately 1mm.A number of attempts were made to seat this augment by releasing the screw, re seating the augment and re fastening the screw.None worked.As an alternative size 9 x 8mm posterior augment was available, this was opened and when attaching to the femur, seated correctly.I have requested the faulty augment be decontaminated and kept in order for this to be looked at.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device was unable to replicate the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.